# SDR DALA2025090406545

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1178012) CORROSION ON SUPPORTS RH STA 747 AT AFT CARGO COMPARMENT. NET SUPPORTS (TIE TRACK) RH STA 747 AT AFT CARGO COMPARMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3 REPAIR 3.
